This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Tax calculation will be finalised during checkout.
Albeverio S, Wu J L, Zhang T S. Parabolic SPDEs driven by Poisson white noise. Stoch Process Appl, 1998, 74: 21–36
Ren Y, Dai H, Sakthivel R. Approximate controllability of stochastic differential systems driven by a Lévy process. Int J Control, 2013, 86: 1158–1164
Röckner M, Zhang T S. Stochastic evolution equations of jump type: existence, uniqueness and large deviation principles. Potential Anal, 2007, 26: 255–279
Sakthivel R, Ren Y. Exponential stability of secondorder stochastic evolution equations with Poisson jumps. Commun Nonlinear Sci Numer Simul, 2012, 17: 4517–4523
Yang X, Zhai J, Zhang T S. Large deviations for SPDEs of jump type. Stoch Dynam, 2015, 15: 1550026
Zhao H, Xu S. Freidlin-Wentzells large deviations for stochastic evolution equations with Poisson jumps. Adv Pure Math, 2016, 6: 676
Zhai J, Zhang T. Large deviations for 2-D stochastic Navier-Stokes equations driven by multiplicative Lévy noises. Bernoulli, 2015, 21: 2351–2392
Øksendal B, Proske F, Zhang T S. Backward stochastic partial differential equations with jumps and application to optimal control of random jump fields. Stochastics, 2005, 77: 381–399
This work was supported by National Natural Science Foundation of China (Grant Nos. 11471079, 11301177) and Natural Science Foundation of Zhejiang Province for Distinguished Young Scholar (Grant No. LR15A010001).
The authors declare that they have no conflict of interest.
Electronic supplementary material
About this article
Cite this article
Tang, M., Meng, Q. Stochastic evolution equations of jump type with random coefficients: existence, uniqueness and optimal control. Sci. China Inf. Sci. 60, 118202 (2017). https://doi.org/10.1007/s11432-016-9107-1